Illinois Journal of Mathematics

Proximality and regional proximality in minimal flows

Joseph Auslander

Full-text: Open access

Abstract

We obtain a number of facts about the proximal and regionally proximal relations in minimal flows, as well as the product of these two relations. The property of the latter relation coinciding with the equicontinuous structure relation is shown to be an invariant of the Ellis group of the flow.

Article information

Source
Illinois J. Math., Volume 48, Number 2 (2004), 665-673.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138405

Digital Object Identifier
doi:10.1215/ijm/1258138405

Mathematical Reviews number (MathSciNet)
MR2085432

Zentralblatt MATH identifier
1069.37004

Subjects
Primary: 37B05: Transformations and group actions with special properties (minimality, distality, proximality, etc.)

Citation

Auslander, Joseph. Proximality and regional proximality in minimal flows. Illinois J. Math. 48 (2004), no. 2, 665--673. doi:10.1215/ijm/1258138405. https://projecteuclid.org/euclid.ijm/1258138405


Export citation